# SDR USAA2014050500032

- Difficulty date: April 25, 2014
- Submitted: May 5, 2014
- Operation: Air carrier
- Aircraft: N959UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000166
- Aircraft time: 15,676 hours, 10,425 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 17065669003
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C3 CHECK LEVEL 2 GALVANIC CORROSION ON FLOORBEAM AT FRAME 85 TO FRAME 87, Z-497.8, Y 270. REPAIRED FLOORBEAM AT FRAME 85 TO FRAME 87, Z-497.8, Y 270 IAW SRM 53-23-10.
